# SDR IPXA2025050627084

- Difficulty date: April 24, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31416
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT Z-300 STR APU INLET DOOR UPPER FWD ANGLE CORNER AT STA 1787.45 S-3R FOUND WITH CORROSION.REMOVED CORROSION PER SRM 51-10-02.REMOVED AND REPLACED 1 EACH S-3R CORNER SUPPORT ANGLE (P/N: 148N3141-6) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.TREATED AND PRIMED IAW B757-200-SRM-51-20-01.INSTALLED 1 EA NEW ANGLE IAW B757-200-SRM-51-40-02-OG.
